Ordered products of rings.
Journal für die reine und angewandte Mathematik, Tome 209 (1962), pp. 163-166
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1962__209_150524,
author = {Burnett R. Toskey},
title = {Ordered products of rings.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {163--166},
year = {1962},
volume = {209},
zbl = {0102.27401},
url = {http://geodesic.mathdoc.fr/item/JRAM_1962__209_150524/}
}
Burnett R. Toskey. Ordered products of rings.. Journal für die reine und angewandte Mathematik, Tome 209 (1962), pp. 163-166. http://geodesic.mathdoc.fr/item/JRAM_1962__209_150524/